# SDR FDEA201405030921

- Difficulty date: May 3, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559012
- Condition: Corroded
- Location: Bs 1450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1450 RT CREASE BEAM WEB CORRODED.  REMOVED AND REPLACED IAW DWG 146N5590 SHT 4 REV E.   REPAIR IS MAJOR.
